# SDR UPS02638751

- Difficulty date: July 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 7 SLAT LEADING EDGE INBD CORNER CRACKED.  REMOVED AND REPLACED NR 7 SLAT INBD BOTTOM SKIN PER SRM 51-10-02 & SRM 51-40-02, OPS CHK LEADING EDGE SLAT PER MM 27-81-00.
